• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Is anyone else here preoccupied with fasting while off medication?

S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
181
Whenever I go off medication I become more compelled to fast and be more spiritual and I spend more time in nature. This has not happened a lot for me, however. The last time I was off all medication was May/June of 2017. I've been on the maximum recommended daily dose of Zyprexa since August of 2017. And I have been on 30 mg / day of Lexapro since August 2018. Anyway, I am not sure whether I am the only one who tends to be this way, while off medication, or not. Sometimes I even wonder if my diagnosis is accurate. Any replies to my question would be appreciated.
 
Warrior

Warrior

Well-known member
Joined
Jul 23, 2019
Messages
794
Location
UK
:hi: @savavdpeas I've come off some meds over the years that haven't been suitable but never doing fasting or anything spiritual...do you think doing this will help regarding weight loss if you don't mind me asking :hug:
 
S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
181
:hi: @savavdpeas I've come off some meds over the years that haven't been suitable but never doing fasting or anything spiritual...do you think doing this will help regarding weight loss if you don't mind me asking :hug:
Hi Warrior,

I am not going to tell you what I think because I am not a professional. I do not have much experience with the subject either. I also do not know much about you, but even if I did, I am not an expert. Sorry.
 
Top